# SDR SWAA2023041416659

- Difficulty date: March 14, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lens
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) 2023-185433<[01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 . SEE INDIVIDUAL SIGNOFF BELOW .;[02] TASK CARD COMPLETED
